# SDR 2009FA0000166

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: General aviation
- Aircraft: N520DG
- Make and model: Beech B200
- Aircraft serial: BB1753
- Aircraft time: 3,839 hours, 3,235 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110323
- Part serial: 1920
- Condition: Broken
- Location: Elt
- Part time: 48 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ANTENNA BREAKS IN HALF AND LEAVES THE AIRPLANE IN FLIGHT.  WE HAVE INSTALLED (2) ELT ANTENNAS P/N 110-323 AND BOTH HAVE BROKEN OFF. WE ARE NOW INSTALLING A THIRD.  THEY KNOW THERE IS A PROBLEM WITH THE ANTENNAS, BUT AT THIS TIME, IT IS NOT A PRIORITY TO CORRECT THE ISSUE.  ANOTHER ANTENNA TO REPLACE THE CURRENT ANTENNA, THE PAPERWORK TO ALLOW FOR THE NEW ANTENNA TO BE INSTALLED IS NOT A PRIORITY AT THIS TIME.
